Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had miscarriage,got period in 19 days and taking folsafe. Do i need to worry ?

Hi, I had miscarriage 52 days before, means on 13th June . Doc told me to take 3 months gap. After that I had a period on 14th June. Now in 19 days only I got second period today. My doc told me to take folsafe from today and with ref to my blood report, Grag SR 500 mg at the time of BF 1 for 3 days. Then for next 3 days after BF and Dinner. Then 3 times in a day till the first 3 months of pregnancy . Kindly let me know whether it is a right time to start as I m going for Fallopian tube test this time.
Asked On : Tue, 2 Aug 2011
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,after miscarriage early or late period is common.
Greg SR 500 is rightly prescribed and dose also increase gradually as it may cause gastric upset like nausea,vomiting,loose motions.
Ok and bye.
Answered: Tue, 2 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor